×

zbMATH — the first resource for mathematics

He’s frequency-amplitude formulation for nonlinear oscillators with an irrational force. (English) Zbl 1189.65185
Summary: He’s frequency-amplitude formulation is applied to determine the periodic solution for a nonlinear oscillator system with an irrational force. Comparison with the exact solution shows that the result obtained is of high accuracy.

MSC:
65L99 Numerical methods for ordinary differential equations
34C15 Nonlinear oscillations and coupled oscillators for ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Sun, W.P.; Wu, B.S.; Lim, C.W., J. sound vibration, 300, 5-6, 1042, (2007)
[2] Xu, L., Phys. lett., A359, 6, 627, (2006)
[3] Xu, L., Variational approach to solitons of nonlinear dispersive \(K(m, n)\) equations, Chaos solitons fractals, 37, 1, 137-143, (2008) · Zbl 1143.35361
[4] He, J.H., Variational iteration method—some recent results and new interpretations, J. comput. appl. math., 207, 1, 3-17, (2007) · Zbl 1119.65049
[5] He, J.H.; Wu, X.H., Chaos solitons fractals, 29, 1, 108, (2006)
[6] Abdou, M.A.; Soliman, A.A., Physica D, 211, 1-2, 1, (2005)
[7] Odibat, Z.M.; Momani, S., Int. J. nonlinear sci. numer. simul., 7, 1, 27, (2006)
[8] Momani, S.; Abuasad, S, Chaos solitons fractals, 27, 5, 1119, (2006)
[9] He, J.H., Phys. lett., A350, 1-2, 87, (2006)
[10] He, J.H., Chaos solitons fractals, 26, 3, 695, (2005)
[11] He, J.H., Int. J. nonlinear sci. numer. simul., 6, 2, 207, (2005)
[12] He, J.H., Internat. J. modern phys. B, 20, 18, 2561, (2006)
[13] Cai, X.C.; Wu, W.Y.; Li, M.S., Int. J. nonlinear sci. numer. simul., 7, 1, 109, (2006)
[14] Ariel, P.D.; Hayat, T.; Asghar, S, Int. J. nonlinear sci. numer. simul., 7, 4, 339, (2006)
[15] Ganji, D.D.; Sadighi, A, Int. J. nonlinear sci. numer. simul., 7, 4, 411, (2006)
[16] Rafei, M.; Ganji, D.D., Int. J. nonlinear sci. numer. simul., 7, 3, 321, (2006)
[17] Siddiqui, A.M.; Mahmood, R.; Ghori, Q.K., Int. J. nonlinear sci. numer. simul., 7, 1, 7, (2006)
[18] He, J.H., Comment on ‘he’s frequency formulation for nonlinear oscillators, Eur. J. phys., 29, L1-L4, (2008)
[19] He, Ji-Huan, An improved amplitude – frequency formulation for nonlinear oscillators, Int. J. nonlinear sci. numer. simul., 9, 2, 211-212, (2008)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.